Alert archive / Tennessee / Frost Advisories in 2012

Frost Advisory 8, NWS Memphis, TN

October 30, 20124 states

NWS Memphis, TN issued this frost advisory at Oct 30, 2012, 3:34 PM CDT for 4 states. It took effect at Oct 31, 2012, 2:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2012, 3:34 PM CDT (20:34 UTC)
In effect from
Oct 31, 2012, 2:00 AM CDT
Expired
Oct 31, 2012, 9:08 AM CDT
In force
7 hr
Issued by
NWS Memphis, TN
All 47 counties

Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 52 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1930 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WWUS74 KMEG 302034
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT TUE OCT 30 2012

...FROST IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...WEST TENNESSEE...AND MUCH OF NORTH MISSISSIPPI LATE
TONIGHT INTO EARLY WEDNESDAY MORNING...

.THE COMBINATION OF MOSTLY CLEAR SKIES...LIGHT WINDS...AND
TEMPERATURES COOLING INTO THE LOWER AND MIDDLE 30S WILL ALLOW FOR
AREAS OF FROST TO DEVELOP.

ARZ008-009-017-018-026>028-MOZ113-115-MSZ001>006-008-009-012>017-
021>024-TNZ001>004-019>021-048>055-088>092-311000-
/O.NEW.KMEG.FR.Y.0008.121031T0700Z-121031T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
DUNKLIN-PEMISCOT-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TATE-PRENTISS-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-OBION-WEAKLEY-
HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-
MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-
HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...SOUTHAVEN...
OLIVE BRANCH...CORINTH...IUKA...BOONEVILLE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
334 PM CDT TUE OCT 30 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY. 

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP AS
  TEMPERATURES DROP TO BETWEEN 32 AND 35 DEGREES WITH LIGHT WINDS.

* TIMING...LATE TONIGHT INTO EARLY WEDNESDAY MORNING.

* IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL
  VEGETATION WILL BE EXPOSED AND POTENTIALLY DAMAGED BY NEAR
  FREEZING TEMPERATURES AND AREAS OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JLH
4 follow-up statements
845 
WWUS74 KMEG 310157
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
857 PM CDT TUE OCT 30 2012

...FROST IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...WEST TENNESSEE...AND MUCH OF NORTH MISSISSIPPI LATE
TONIGHT INTO EARLY WEDNESDAY MORNING...

.THE COMBINATION OF LIGHT WINDS AND TEMPERATURES DROPPING INTO THE
LOWER AND MIDDLE 30S WILL ALLOW FOR AREAS OF FROST TO DEVELOP.

ARZ008-009-017-018-026>028-MOZ113-115-MSZ001>006-008-009-012>017-
021>024-TNZ001>004-019>021-048>055-088>092-311000-
/O.CON.KMEG.FR.Y.0008.121031T0700Z-121031T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
DUNKLIN-PEMISCOT-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TATE-PRENTISS-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-OBION-WEAKLEY-
HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-
MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-
HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...SOUTHAVEN...
OLIVE BRANCH...CORINTH...IUKA...BOONEVILLE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
857 PM CDT TUE OCT 30 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
WEDNESDAY...

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP AS 
  TEMPERATURES DROP TO BETWEEN 32 AND 35 DEGREES WITH LIGHT 
  WINDS. 

* TIMING...LATE TONIGHT INTO EARLY WEDNESDAY MORNING.

* IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL 
  VEGETATION WILL BE EXPOSED AND POTENTIALLY DAMAGED BY NEAR 
  FREEZING TEMPERATURES AND AREAS OF FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JCL
429 
WWUS74 KMEG 310808
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
308 AM CDT WED OCT 31 2012

...FROST IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...WEST TENNESSEE...AND MUCH OF NORTH MISSISSIPPI THIS MORNING...

.THE COMBINATION OF LIGHT WINDS AND TEMPERATURES DROPPING INTO
THE LOWER AND MIDDLE 30S WILL ALLOW FOR AREAS OF FROST TO
DEVELOP.

ARZ008-009-017-018-026>028-MOZ113-115-MSZ001>006-008-009-012>017-
021>024-TNZ001>004-019>021-048>055-088>092-311400-
/O.CON.KMEG.FR.Y.0008.000000T0000Z-121031T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
DUNKLIN-PEMISCOT-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TATE-PRENTISS-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-OBION-WEAKLEY-
HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-
MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-
HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...SOUTHAVEN...
OLIVE BRANCH...CORINTH...IUKA...BOONEVILLE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
308 AM CDT WED OCT 31 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP AS 
  TEMPERATURES DROP TO BETWEEN 32 AND 35 DEGREES WITH LIGHT 
  WINDS. 

* TIMING...THROUGH 9 AM CDT.

* IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL 
  VEGETATION WILL BE EXPOSED AND POTENTIALLY DAMAGED BY NEAR 
  FREEZING TEMPERATURES AND AREAS OF FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KRM
387 
WWUS74 KMEG 311337
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
837 AM CDT WED OCT 31 2012

ARZ008-009-017-018-026>028-MOZ113-115-MSZ001>004-006-008-009-
012>017-021>024-TNZ001-019-048>050-088-089-311445-
/O.CAN.KMEG.FR.Y.0008.000000T0000Z-121031T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
DUNKLIN-PEMISCOT-DESOTO-MARSHALL-BENTON MS-TIPPAH-TISHOMINGO-TATE-
PRENTISS-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-
YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-
HAYWOOD-SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...SOUTHAVEN...
OLIVE BRANCH...IUKA...BOONEVILLE...BATESVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...DYERSBURG...COVINGTON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...
SOMERVILLE
837 AM CDT WED OCT 31 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FROST
ADVISORY. TEMPERATURES HAVE WARMED INTO THE UPPER 30S TO LOWER
40S. THUS...THE FROST ADVISORY HAS BEEN CANCELLED.

$$

MSZ005-TNZ002>004-020-021-051>055-090>092-311445-
/O.EXP.KMEG.FR.Y.0008.000000T0000Z-121031T1400Z/
ALCORN-OBION-WEAKLEY-HENRY-GIBSON-CARROLL-CROCKETT-MADISON-
CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...UNION CITY...MARTIN...
DRESDEN...PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...
LEXINGTON...BOLIVAR...SAVANNAH
837 AM CDT WED OCT 31 2012

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP AS 
  TEMPERATURES DROP TO BETWEEN 32 AND 35 DEGREES WITH LIGHT 
  WINDS. 

* TIMING...THROUGH 9 AM CDT.

* IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL 
  VEGETATION WILL BE EXPOSED AND POTENTIALLY DAMAGED BY NEAR 
  FREEZING TEMPERATURES AND AREAS OF FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
172 
WWUS74 KMEG 311410 CCA
NPWMEG

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
908 AM CDT WED OCT 31 2012

ARZ008-009-017-018-026>028-MOZ113-115-MSZ001>004-006-008-009-
012>017-021>024-TNZ001-019-048>050-088-089-311515-
/O.CAN.KMEG.FR.Y.0008.000000T0000Z-121031T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
DUNKLIN-PEMISCOT-DESOTO-MARSHALL-BENTON MS-TIPPAH-TISHOMINGO-TATE-
PRENTISS-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-
YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-
HAYWOOD-SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...SOUTHAVEN...
OLIVE BRANCH...IUKA...BOONEVILLE...BATESVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...DYERSBURG...COVINGTON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...
SOMERVILLE
908 AM CDT WED OCT 31 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FROST
ADVISORY. TEMPERATURES HAVE WARMED INTO THE UPPER 30S TO LOWER
40S. THUS...THE FROST ADVISORY HAS BEEN CANCELLED.

$$

MSZ005-TNZ002>004-020-021-051>055-090>092-311515-
/O.COR.KMEG.FR.Y.0008.000000T0000Z-121031T1400Z/
ALCORN-OBION-WEAKLEY-HENRY-GIBSON-CARROLL-CROCKETT-MADISON-
CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...UNION CITY...MARTIN...
DRESDEN...PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...
LEXINGTON...BOLIVAR...SAVANNAH
908 AM CDT WED OCT 31 2012

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE WARMED INTO THE UPPER 30S TO LOWER 40S.
THUS...THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Oct 30, 3:11 PM CDT, 23 minutes earlier.

Area forecast discussion, Oct 30, 3:11 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
311 PM CDT TUE OCT 30 2012

.DISCUSSION...

SURFACE HIGH PRESSURE WILL BUILD INTO THE MID SOUTH FROM THE
CENTRAL PLAINS TONIGHT. AS POST TROPICAL CYCLONE SANDY WEAKENS
OVER THE NORTHEASTERN STATES...EXPECTING THE PRESSURE GRADIENT TO
WEAKEN THIS EVENING AND FOR GUSTY WINDS TO DIMINISH OVER MUCH OF
THE REGION. THE EXCEPTION MAY BE OVER THE FAR EASTERN AREAS...BUT
EVEN HERE EXPECTING LIGHTER WINDS BY LATE TONIGHT TO SUPPORT NEAR
FREEZING TEMPERATURES. THE IMPROVING RADIATIONAL CONDITIONS OVER
MUCH OF THE REGION SHOULD SUPPORT AREAS OF FROST OVER MUCH OF THE
AREA. THE EXCEPTION WILL BE OVER WESTERN ZONES WHERE INCREASING
CLOUD COVER MAY HELP TO KEEP TEMPERATURES HIGHER AND PREVENT
FROST. IN AREAS WHERE FROST IS EXPECTED...A FROST ADVISORY HAS
BEEN ISSUED WHICH WILL RUN FROM 07Z THROUGH 14Z WEDNESDAY MORNING.

DRY AND SEASONABLY COOL WEATHER WILL CONTINUE ON WEDNESDAY AS HIGH
PRESSURE SLOWLY SETTLES INTO THE REGION. AN UPPER LEVEL RIDGE WILL
BUILD EAST THROUGH THE END OF THIS WEEK AND INTO THE FIRST PART OF
NEXT WEEKEND AS SURFACE HIGH PRESSURE SHIFTS EAST. THIS SHOULD
ALLOW FOR CONTINUED DRY WEATHER AND MUCH WARMER TEMPERATURES FROM
THURSDAY THROUGH SATURDAY.

AN UPPER LEVEL LOW PRESSURE SYSTEM DROPPING SOUTH INTO THE UPPER
MISSISSIPPI VALLEY WILL HELP TO SEND A COLD FRONT SOUTHWARD
THROUGH THE REGION FOR THE END OF THE UPCOMING WEEKEND AND INTO
THE FIRST PART OF NEXT WEEK. THIS FRONT WILL BE ACCOMPANIED BY
SCATTERED SHOWERS AND THUNDERSTORMS. SLIGHTLY COOLER TEMPERATURES
AND DRY CONDITIONS WILL FOLLOW THE FRONT NEXT WEEK.

JLH

&&

.AVIATION...

18Z TAF CYCLE

VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. GUSTY NW
WINDS WILL DIMINISH TO 5 KTS OR LESS OVERNIGHT.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  40  65  42  71 /   0   0   0   0
MKL  33  62  33  67 /   0   0   0   0
JBR  35  63  39  70 /   0   0   0   0
TUP  35  64  35  68 /   0   0   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FROST ADVISORY FROM 2 AM TO 9 AM CDT WEDNESDAY FOR CLAY-
     CRAIGHEAD-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.

MO...FROST ADVISORY FROM 2 AM TO 9 AM CDT WEDNESDAY FOR DUNKLIN-
     PEMISCOT.

MS...FROST ADVISORY FROM 2 AM TO 9 AM CDT WEDNESDAY FOR ALCORN-BENTON
     MS-CALHOUN-CHICKASAW-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-TATE-TIPPAH-
     TISHOMINGO-UNION-YALOBUSHA.

TN...FROST ADVISORY FROM 2 AM TO 9 AM CDT WEDNESDAY FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

     RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR BENTON TN-
     CARROLL-CHESTER-DECATUR-GIBSON-HENDERSON-HENRY-MADISON-
     OBION-WEAKLEY.

&&
Hazardous weather outlook, Oct 30, 3:28 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
328 PM CDT TUE OCT 30 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-312230-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
328 PM CDT TUE OCT 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING FOR DANGEROUS FIRE WEATHER CONDITIONS WILL
REMAIN IN EFFECT ACROSS PORTIONS OF WEST TENNESSEE NEAR THE
TENNESSEE RIVER THROUGH THIS EVENING. AN ELEVATED FIRE DANGER WILL OCCUR
ACROSS THE REST OF THE MIDSOUTH.

A FROST ADVISORY IS IN EFFECT FOR LATE TONIGHT ACROSS NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND A LARGE
PORTION OF NORTH MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FROST ADVISORY WILL REMAIN IN EFFECT UNTIL 9 AM CDT WEDNESDAY.

AN ELEVATED FIRE DANGER MAY CONTINUE ON WEDNESDAY ACROSS THE
ENTIRE MIDSOUTH.

OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 3:30 AM CDTRed Flag WarningMEGBenton, Carroll, Chester, Decatur, Gibson, Henderson and 4 more15 hr

Nearby

Frost Advisories in Tennessee, 2012Frost Advisories in Mississippi, 2012Frost Advisories in Arkansas, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.